EconPapers    
Economics at your fingertips  
 

Optimality of Mixed Policies for Average Continuous-Time Markov Decision Processes with Constraints

Xianping Guo () and Yi Zhang ()
Additional contact information
Xianping Guo: School of Mathematics and Computational Science, Sun Yat-Sen University, Guangzhou, P.R. China
Yi Zhang: Department of Mathematical Sciences, University of Liverpool, Liverpool, L69 7ZL, United Kingdom

Mathematics of Operations Research, 2016, vol. 41, issue 4, 1276-1296

Abstract: This article concerns the average criteria for continuous-time Markov decision processes with N constraints. We show the following; (a) every extreme point of the space of performance vectors corresponding to the set of stable measures is generated by a deterministic stationary policy; and (b) there exists a mixed optimal policy, where the mixture is over no more than N + 1 deterministic stationary policies.

Keywords: continuous-time Markov decision processes; average criteria; mixed policy; constrained optimality (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://dx.doi.org/10.1287/moor.2015.0777 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:inm:ormoor:v:41:y:2016:i:4:p:1276-1296

Access Statistics for this article

More articles in Mathematics of Operations Research from INFORMS Contact information at EDIRC.
Bibliographic data for series maintained by Matthew Walls ().

 
Page updated 2019-12-28
Handle: RePEc:inm:ormoor:v:41:y:2016:i:4:p:1276-1296